# SDR SWAA2022021728726

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,440 hours, 27,268 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER T/E SHELF PANEL BULB SEAL RETAINER RIB CRACKED JUST ABOVE LOWER MOUNT BOLT APPROX. ORSS 270 (MARKED) / REMOVED AND REPLACED RH WING UPPER T/E SHELF PANEL BULB SEAL RETAINER RIB PER SRM 51-40-02.
